# SDR ASOA03284

- Difficulty date: July 3, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, AN EMERGENCY FLOOR LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED AN EMERGENCY FLOOR LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
